MathSciNet Relay Station
MathSciNet bibliographic data
MR1272944 (95c:11004) 11A07
Turner, Stephen M. Square roots mod $p$. Amer. Math. Monthly 101 (1994), no. 5, 443–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement